Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 706–708 (Mi zvmmf7907)  

This article is cited in 3 scientific papers (total in 4 papers)

Scientific communications

On difference schemes of the second order of accuracy for multidimensional problems

S. K. Godunova, A. V. Zabrodinb

a Moscow
b Moscow

Full text: PDF file (292 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 790–792

Bibliographic databases:

Received: 22.03.1962

Citation: S. K. Godunov, A. V. Zabrodin, “On difference schemes of the second order of accuracy for multidimensional problems”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 706–708; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 790–792

Citation in format AMSBIB
\Bibitem{GodZab62}
\by S.~K.~Godunov, A.~V.~Zabrodin
\paper On difference schemes of the second order of accuracy for
multidimensional problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 706--708
\mathnet{http://mi.mathnet.ru/zvmmf7907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152138}
\zmath{https://zbmath.org/?q=an:0127.34202}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 790--792
\crossref{https://doi.org/10.1016/0041-5553(63)90542-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7907
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ya. Moiseev, I. Yu. Silant'eva, “High-accuracy difference schemes for solving gasdynamic equations by the Godunov method with antidiffusion”, Comput. Math. Math. Phys., 49:5 (2009), 827–841  mathnet  crossref  zmath  isi  elib
    2. È. L. Akim, A. L. Afendikov, K. V. Brushlinskii, S. K. Godunov, G. V. Dolgoleva, A. B. Zhizhchenko, V. T. Zhukov, M. K. Kerimov, A. O. Latsis, A. E. Lutsky, M. V. Maslennikov, Yu. P. Popov, G. P. Prokopov, V. S. Ryaben'kii, B. N. Chetverushkin, “Aleksei Valerievich Zabrodin (1933–2008)”, Comput. Math. Math. Phys., 49:7 (2009), 1276–1280  mathnet  crossref  isi
    3. O. A. Makotra, N. Ya. Moiseev, I. Yu. Silant'eva, T. V. Topchii, N. L. Frolova, “Symmetric difference schemes of componentwise splitting and equivalent predictor-corrector scheme based on the Godunov method as applied to multidimensional gasdynamic simulation”, Comput. Math. Math. Phys., 49:11 (2009), 1885–1901  mathnet  crossref  isi  elib  elib
    4. N. Ya. Moiseev, “Explicit-implicit difference scheme for the joint solution of the radiative transfer and energy equations by the splitting method”, Comput. Math. Math. Phys., 53:3 (2013), 320–335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:312
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022